# SDR CA020611007

- Difficulty date: May 14, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 188 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1052947
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 500 HOUR INSPECTION OF THE MAGNETO, SMALL CRACKS (1/4 INCH OR SHORTER) WERE FOUND IN THE ROTOR HOUSING WHERE THE MAGNET PROTRUDES THRU AT THE CORNERS (8 LOCATIONS). WERE ADVISED THIS WAS NOT RARE AND IS COMMON TO THE O-540 ENGINE SERIES AND PREDOMINENTLY TO THE O-540 INSTALLED IN R44 AIRCRAFT.
